Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 8, Issue 1, Pages 87-102
http://dx.doi.org/10.1155/2010/405313

Summability of a Tchebysheff system of functions

1L.N. Gumilyev Eurasian National University, Munaytpasov st., 5, 010008 Astana, Kazakhstan
2Kazakhstan Institute of Management, Economics and Strategic Research, Abai ave., 4, 050010 Almaty, Kazakhstan

Received 1 August 2008

Academic Editor: Pankaj Jain

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z. T. Abdikalikova and A. A. Kalybay, “Summability of a Tchebysheff system of functions,” Journal of Function Spaces and Applications, vol. 8, no. 1, pp. 87-102, 2010. https://doi.org/10.1155/2010/405313.